# SDR UHLA2014121700852

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 28,823 hours, 17,854 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL350, RECEIVED AN INDICATION ON EICAS AND MFD THAT THE AFT SERVICE DOOR WAS OPEN. BOTH LATCH INDICATORS ON THE DOOR WERE GREEN AND PRESSURIZATION WAS NORMAL.  THE INDICATION BECAME INTERMITTENT AS THE FLIGHT PROGRESSED.  R & R R2 DOOR PROXIMITY SENSOR, OPS CHECKED GOOD IAW AMM 52-74-21.
